# SDR CA050418003

- Difficulty date: April 8, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 6,443 hours
- Engine: Cont IO520F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Condition: Leaking
- Location: Fuel Pump
- Component: Pump
- Component part number: 6309471A1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP LEAKING FROM REAR GASKET.  NOTICED ON 50 HOUR INSPECTION.
